# SDR ABXA20221015114

- Difficulty date: October 15, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767
- Aircraft serial: 32973
- Aircraft time: 52,308 hours, 21,599 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING AICRAFT PUSHBACK  A  HYDRAULIC LEAK WAS NOTICED OVER RIGHT MAIN GEAR. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.  MAINTENANCE FOUND "O" RING LEAKING ON ANTISKID VALVE. MAINTENANCE  REMOVED AND REPLACED O-RING ON ANTISKID VALVE IAW AMM 20-10-19 LEAK CHECK GOOD. LEAK CODE 600-9-B. AIRCRAFT RETURNED TO SERVICE.
